Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A topological Paley-Wiener property for locally compact groups


Authors: Eberhard Kaniuth, Anthony T. Lau and Günter Schlichting
Journal: Proc. Amer. Math. Soc. 133 (2005), 2157-2164
MSC (2000): Primary 22D10, 22E25, 43A30, 43A40
Published electronically: February 24, 2005
MathSciNet review: 2137883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate a certain topological Paley-Wiener property and show, for instance, that compact-free nilpotent groups and simply connected solvable groups share this property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22D10, 22E25, 43A30, 43A40

Retrieve articles in all journals with MSC (2000): 22D10, 22E25, 43A30, 43A40


Additional Information

Eberhard Kaniuth
Affiliation: Institut für Mathematik, Universität Paderborn, D-33095 Paderborn, Germany
Email: kaniuth@math.uni-paderborn.de

Anthony T. Lau
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
Email: tlau@math.ualberta.ca

Günter Schlichting
Affiliation: Fakultät für Mathematik, Technische Universität München, D-80290 München, Germany
Email: schlicht@ma.tum.de

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07907-4
PII: S 0002-9939(05)07907-4
Received by editor(s): December 2, 2003
Published electronically: February 24, 2005
Additional Notes: The second author was supported by NSERC grant A7679
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society